# SDR ASOA03351

- Difficulty date: August 3, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP AT THE BRACKET ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE MAIN PASSENGER DOOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
